alexa Pharmacological mydriasis secondary to ipratropium bromide: a cause of unilateral dilated pupil.
Psychiatry

Psychiatry

Journal of Addiction Research & Therapy

Author(s): Sharma NS, Ooi JL, Papalkar D, Sharma S, Francis IC,

Abstract Share this page

Abstract Ipratropium bromide is a commonly used bronchodilator which has been rarely reported to cause pharmacological mydriasis. We report a 22-year-old woman using 6-hourly nebulised ipratropium from a multi-dose preparation, who presented with a unilateral dilated pupil which resolved spontaneously over 24h after discontinuation of her ill-fitting nebuliser mask which had been directing the drug toward that eye. No alternative cause was found despite extensive investigations. Greater recognition of this iatrogenic cause of reversible pupillary dilatation may avoid the need for unnecessary investigations. This article was published in J Clin Neurosci and referenced in Journal of Addiction Research & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords